# SDR 0301386311

- Difficulty date: July 29, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 20,331 hours, 2,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 'C' ZONE LT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD.
